Proper holomorphic mappings of complex spaces
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 6, Tome 69 (1991), pp. 6-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1991_69_a1,
author = {Steven R. Bell and Raghavan Narasimhan},
title = {Proper holomorphic mappings of complex spaces},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {6--47},
year = {1991},
volume = {69},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1991_69_a1/}
}
TY - JOUR AU - Steven R. Bell AU - Raghavan Narasimhan TI - Proper holomorphic mappings of complex spaces JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1991 SP - 6 EP - 47 VL - 69 UR - http://geodesic.mathdoc.fr/item/INTF_1991_69_a1/ LA - ru ID - INTF_1991_69_a1 ER -
%0 Journal Article %A Steven R. Bell %A Raghavan Narasimhan %T Proper holomorphic mappings of complex spaces %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1991 %P 6-47 %V 69 %U http://geodesic.mathdoc.fr/item/INTF_1991_69_a1/ %G ru %F INTF_1991_69_a1
Steven R. Bell; Raghavan Narasimhan. Proper holomorphic mappings of complex spaces. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 6, Tome 69 (1991), pp. 6-47. http://geodesic.mathdoc.fr/item/INTF_1991_69_a1/